# SDR CA971113021

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Transciever
- Part number: 267157153
- Condition: Intermittent
- Location: Wx Radar
- Component: Alidsignal, 20671570153
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO UNSERVICEABLE WEATHER RADAR, TEST NORMAL.  2ND UNIT INSTALLED.  ANTENNA REPLACED.
